RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 263, Number 1, Pages 64–67 (Mi dan45126)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

Renormalization group, principle of invariance, and functional automodelity

D. V. Shirkov

Joint Institute for Nuclear Research, Dubna, Moscow region

Full text: PDF file (639 kB)

Bibliographic databases:
UDC: 530.1
Received: 25.12.1981

Citation: D. V. Shirkov, “Renormalization group, principle of invariance, and functional automodelity”, Dokl. Akad. Nauk SSSR, 263:1 (1982), 64–67

Citation in format AMSBIB
\Bibitem{Shi82}
\by D.~V.~Shirkov
\paper Renormalization group, principle of invariance, and functional automodelity
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 263
\issue 1
\pages 64--67
\mathnet{http://mi.mathnet.ru/dan45126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0655852}


Linking options:
  • http://mi.mathnet.ru/eng/dan45126
  • http://mi.mathnet.ru/eng/dan/v263/i1/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Shirkov, “The Bogolyubov renormalization group”, Russian Math. Surveys, 49:5 (1994), 155–176  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:15
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019